# SDR 2007FA0001046

- Difficulty date: November 10, 2007
- Submitted: November 29, 2007
- Operation: General aviation
- Aircraft: N4814K
- Make and model: Cessna P210N
- Aircraft serial: P21000332
- Engine: Cont TSIO520P
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: E3FF10300AA
- Part serial: H024868
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DAY VMC FLIGHT, LOW VOLTAGE LIGHT ILLUMINATED AND BUS VOLTAGE DROPPED BELOW 24 VOLTS.  PILOT MINIMIZED LOADS, DID A MANUAL GEAR EXTENSION, AND LANDED WITHOUT INCIDENT.  CHARGING SYSTEM TROUBLESHOOT BY MECHANIC.  FOUND ALTERNATOR OUTPUT TO BE 26 VOLTS UNLOADED, AND WITH 50 PERCENT LOAD ON BUS, ALTERNATOR VOLTAGE WOULD DROP BELOW 24 VOLTS.  NOTE: ALTERNATOR OVERHAULED.  (K)
